MAUDE Adverse Event Report: MAQUET GMBH TRANSFER TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH TRANSFER TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118013A0
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.(b)(6).
 
Event or Problem Description
On 1st march 2024, getinge became aware of an issue with one of our devices - table top used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on mri transfer table (manufactured by ge).The table top was not able to be transferred from the ge transfer table to the magnus column.The staff tried to engage slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the none mri magnus table top.This resulted in a delay of approximately 45 minutes.According to provided information, the patient did not suffer any harm due to the issue.Ge have attended the trust to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.Following the service visit on site performed by getinge, the actuator locking pin was found to be snapped.The pin not engaging with trolley resulted in not being able to release transfer board.The break has been confirmed by staff to be from accidental damage.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in treatment resulting in prolonged anesthesia time due to the inability to transfer the patient, was to reoccur.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.Previous b5 describe event or problem: on 1st march 2024, getinge became aware of an issue with one of our devices - table top used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on mri transfer table (manufactured by ge).The table top was not able to be transferred from the ge transfer table to the magnus column.The staff tried to engage slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the none mri magnus table top.This resulted in a delay of approximately 45 minutes.According to provided information, the patient did not suffer any harm due to the issue.Ge have attended the trust to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.Following the service visit on site performed by getinge, the actuator locking pin was found to be snapped.The pin not engaging with trolley resulted in not being able to release transfer board.The break has been confirmed by staff to be from accidental damage.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in treatment resulting in prolonged anesthesia time due to the inability to transfer the patient, was to reoccur.Corrected b5 describe event or problem: on 1st march 2024, getinge became aware of an issue with one of our table tops - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on mri transfer table (manufactured by ge).The table top was not able to be transferred from the ge transfer table to the magnus column.The staff tried to engage slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the none mri magnus table top.This resulted in a delay of approximately 45 minutes.According to provided information, the patient did not suffer any harm due to the issue.Ge have attended the trust to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.Following the service visit on site performed by getinge, the actuator locking pin was found to be snapped.The pin not engaging with trolley resulted in not being able to release transfer board.The break has been confirmed by staff to be from accidental damage.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in treatment resulting in prolonged anesthesia time due to the inability to transfer the patient, was to reoccur.Previous d1 brand name: magnus or-table column, indepen corrected d1 brand name: transfer board compatible table top, eur.Previous d4 version or model #: 118001d0, corrected d4 version or model #: 118013a0.Previous d4 catalog #: 118001d0, corrected d4 catalog #: 118013a0.Previous d4 serial #: (b)(6), corrected d4 serial #: n/a.Previous d11 concomitant products: magnus table top; mri transfer table (ge), corrected d11 concomitant products: 118001d0 magnus column; mri transfer table (ge).Previous h4 device manufacture date: 01/01/2019, corrected h4 device manufacture date: n/a.
 
Event or Problem Description
On 1st march 2024, getinge became aware of an issue with one of our table tops - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on mri transfer table (manufactured by ge).The table top was not able to be transferred from the ge transfer table to the magnus column.The staff tried to engage slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the none mri magnus table top.This resulted in a delay of approximately 45 minutes.According to provided information, the patient did not suffer any harm due to the issue.Ge have attended the trust to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.Following the service visit on site performed by getinge, the actuator locking pin was found to be snapped.The pin not engaging with trolley resulted in not being able to release transfer board.The break has been confirmed by staff to be from accidental damage.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in treatment resulting in prolonged anesthesia time due to the inability to transfer the patient, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our devices - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on the mri transfer table (manufactured by ge).The staff could not transfer the table top from the ge transfer table to the magnus column.The staff tried to engage the slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the non-mri magnus table top.This resulted in a delay of approximately 45 minutes.According to the provided information, the patient did not suffer any harm due to the issue.Ge has attended the side to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay related to the transfer of the patient to another operating table during the procedure, was to reoccur.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction occurred, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.Following the service visit on-site performed by getinge, the 85015924 actuator locking was found to be broken.The pin was not engaging with the transfer table resulting in the inability to release the transfer board.The affected actuator locking was replaced.According to the provided information, the staff confirmed that the damage came from accidental damage.In the instructions for use for transfer table top (ifu 1180.13 en 13 p.22) the user is warned to remove potential hindrances before moving or adjusting the system and avoid collisions.The user is also informed that during the patient transfer, the transfer board accessories may not be positioned below the lower edge of the transfer board as it will lead to a collision.The user is advised to ensure the transfer board accessories are not folded down before centring.If an accessory is positioned below the lower edge of the transfer board, the user should align the accessory so that it is horizontal (ifu 1180.13 en 13 p.46).Additionally, the ifu describes how to correctly transfer the patient between table top and ge transfer table (ifu 1180.13 en 13 p.53-55).In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely the procedural delay related to the transfer of the patient to another operating table during the procedure, is related to user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The full unique identifier (udi) # and manufacturing date are not available since the serial number has not been received.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) # and h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 1st march 2024, getinge became aware of an issue with one of our table tops - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on mri transfer table (manufactured by ge).The table top was not able to be transferred from the ge transfer table to the magnus column.The staff tried to engage slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the none mri magnus table top.This resulted in a delay of approximately 45 minutes.According to provided information, the patient did not suffer any harm due to the issue.Ge have attended the trust to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.Following the service visit on site performed by getinge, the actuator locking pin was found to be snapped.The pin not engaging with trolley resulted in not being able to release transfer board.The break has been confirmed by staff to be from accidental damage.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in treatment resulting in prolonged anesthesia time due to the inability to transfer the patient, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our devices - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on the mri transfer table (manufactured by ge).The staff could not transfer the table top from the ge transfer table to the magnus column.The staff tried to engage the slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the non-mri magnus table top.This resulted in a delay of approximately 45 minutes.According to the provided information, the patient did not suffer any harm due to the issue.Ge has attended the side to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay related to the transfer of the patient to another operating table during the procedure, was to reoccur.Previous d1 brand name: transfer board compatible table top, eur corrected d1 brand name: transfer table top previous d4 catalog #: 118013a0 corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4).Previous h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||4632 corrected h6 health effect ¿ impact codes: delay to treatment/ therapy|||4604.
 
Event or Problem Description
Getinge became aware of an issue with one of our devices - 118013a0 - transfer board compatible table top, eur used with 118001d0 - magnus or-table column, independently manoeuvrable.As it was stated, an anesthetized patient in head pins for a neurosurgical procedure was on the magnus table top which was located on the mri transfer table (manufactured by ge).The staff could not transfer the table top from the ge transfer table to the magnus column.The staff tried to engage the slide mechanism for approximately 25-30 minutes, however, they were unsuccessful.Consequently, it was decided to physically transfer the patient out of the head pins and off the ge mri transfer table and place them onto the non-mri magnus table top.This resulted in a delay of approximately 45 minutes.According to the provided information, the patient did not suffer any harm due to the issue.Ge has attended the side to service and repair the mri transfer table and suggested a recalibration of their table alongside the magnus table top.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the procedural delay related to the transfer of the patient to another operating table during the procedure, was to reoccur.

Brand Name
TRANSFER TABLE TOP
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18911563
Report Number8010652-2024-00041
Device Sequence Number20539767
Product Code FQO
UDI-Device Identifier04046768040731
UDI-Public(01)04046768040731
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118013A0
Device Catalogue Number118013A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer03/18/2024
02/18/2025
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date03/20/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001D0 MAGNUS COLUMN, MRI TRANSFER TABLE (GE); MAGNUS TABLE TOP, MRI TRANSFER TABLE (GE)
Patient SexUnknown